MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012405-12
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.The reported patient effect of intimal dissection is listed in the coronary dilatation catheter trek global instructions for use as a known patient effect with use of a coronary dilatation catheter in native coronary arteries.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this event.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed and eccentric lesion in the proximal right coronary artery.A 2.5x12mm trek otw balloon dilatation catheter was being used for pre-dilatation at 12 atmospheres for 6 seconds; however, a dissection occurred.A 2.5x28mm non-abbott stent was deployed at the proximal segment; however, there was continuous contrast expansion in the ascending aorta.A 2.8x16mm rx graftmaster covered stent was deployed at 18 atmospheres and successfully sealed the dissection and extravasation.The patient was hemodynamically stable and asymptomatic.The graftmaster did not cause or contribute to complication.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7419381
Report Number2024168-2018-02612
Device Sequence Number13470197
Product Code LOX
UDI-Device Identifier08717648153976
UDI-Public08717648153976
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number1012405-12
Device Lot Number80108G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight108